# SDR SCNA20160606079

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N330XW
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 39,956 hours, 19,501 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP MALFUNCTION. FLAPS STOPPED AT LESS THAN 1.  L/E FLAP TRANSIT LIGHT ILLUMINATED WHEN RUNNING T/E FLAP QRH.  WE GOT A SPLIT FLAP CONDITION.  LANDED WELL BELOW VREF 40+40 KNOTS.  NO OVERSPEED LANDING OBSERVED.  R & R LEFT T/E FLAP POSITION SENSOR.  OPS CHECK GOOD.
